# SDR HEEA0013428

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: M833830209
- Condition: Open
- Location: Elect Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY IS STUCK OPEN.
